Armenian Journal of Mathematics

Global well-posedness for the 3D Newton-Boussinesq equations

Lili, Wu (2016) Global well-posedness for the 3D Newton-Boussinesq equations. Armenian Journal of Mathematics, 8 (1). pp. 58-67. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
247Kb

Abstract

In this paper, we prove the global well-posedness for the Newton-Boussinesq equations in $\R^3$. By fully using the Fou\-rier localization technique, we obtain the existence and uniqueness of smooth solutions in Hilbert spaces.

Item Type:Article
Subjects:35-xx Partial differential equations
ID Code:645
Deposited By:Dr Lili Wu
Deposited On:07 Jun 2016 17:17
Last Modified:07 Jun 2016 17:17

Repository Staff Only: item control page